# SDR USAA2011052091946

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 35,796 hours, 12,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 700 - SFO-PHL - EMERGENCY LIGHTS - SEAT 9D EMERGENCY EXIT LIGHT COVER PLATE MISSING.  REPLACED RED EMERGENCY EXIT LENS.
